SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Referencias del artículo

RIVEROS, María Silvina. Weighted inequalities for generalized fractional operators. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 29-38. ISSN 1669-9637.

    [1]    K. F. Andersen and E. T. Sawyer, Weighted norm inequalities for the Riemann-Liouville and Weyl fractional integral operators, Trans. Amer. Math. Soc. 308 (1988), 547-558. [ Links ]

    [2]    A.L. Bernardis, M. Lorente, Sharp two weight inequalities for commutators of Riemann-Liouville and Weyl fractional integral operator, Preprint. [ Links ]

    [3]    A.L. Bernardis, M. Lorente, F.J. Martín-Reyes, M.T. Martínez, A. de la Torre and J.L. Torrea, Differential transforms in weighted spaces, J. Fourier Anal. Appl. 12 (2006), no. 1, 83-103. [ Links ]

    [4]    A.L. Bernardis, M. Lorente, G. Pradolini, M.S. Riveros,Composition of fractional Orlicz maximal operators and A1 -weights on spaces of homogeneous type, Preprint. [ Links ]

    [5]    A.L. Bernardis, M. Lorente, M.S. Riveros.On Weighted inequalities for generalized fractional integrals operators Preprint. [ Links ]

    [6]    M.J. Carro, C. Pérez, F. Soria and J. Soria, Maximal functions and the control of weighted inequalities for the fractional integral operator, Indiana Univ. Math. J. 54 (3) (2005), 627-644. [ Links ]

    [7]    S. Chanillo, D.K. Watson and R.L. Wheeden, Some integral and maximal operators related to starlike sets, Studia Math. 107(3) (1993), 223-255. [ Links ]

    [8]    R. Coifman, Distribution function inequalities for singular integrals, Proc. Acad. Sci. U.S.A. 69 (1972), 2838-2839. [ Links ]

    [9]    Y. Ding, Weak type bounds for a class of rough operators with power weights, Proc. Amer. Math. Soc. 125 (1997), no. 10, 2939-2942. [ Links ]

    [10]    Y. Ding and S. Lu, Weighted norm inequalities for fractional integral operators with rough kernel, Can. J. Math. 50 (1998), no. 1, 29-39. [ Links ]

    [11]    R.L. Jones and J. Rosenblatt, Differential and ergodic transform, Math. Ann. 323 (2002), 525-546. [ Links ]

    [12]    D.S. Kurtz, Sharp function estimates for fractional integrals and related operators, Trans. Amer. Math. Soc. 255 (1979), 343-362. [ Links ]

    [13]    D.S. Kurtz and R.L. Wheeden, Results on weighted norm inequalities for multipliers, J. Austral. Math. Soc. A 49 (1990), 129-137. [ Links ]

    [14]    M. Lorente, J.M. Martell, M.S. Riveros and A. de la Torre Generalized Hörmander's condition, commutators and weights, J. Math. Anal. Appl. (2008), doi:10.1016/j.jmaa.2008.01.003. [ Links ]

    [15]    M. Lorente, J.M. Martell, C. Pérez and M.S. Riveros Generalized Hörmander's conditions and weighted endpoint estimates, Preprint 2007. [ Links ]

    [16]    M. Lorente, M.S. Riveros and A. de la Torre, Weighted estimates for singular integral operators satisfying Hörmander's conditions of Young type, J. Fourier Anal. Apl. 11 (2005), no. 5, 497-509. [ Links ]

    [17]    F.J. Martín-Reyes and A. de la Torre, One Sided BMO Spaces, J. London Math. Soc. 2 (49) (1994), no. 3, 529-542. [ Links ]

    [18]    F.J. Martín-Reyes, P. Ortega and A. de la Torre, Weighted inequalities for one-sided maximal functions, Trans. Amer. Math. Soc. 319 (1990), no. 2, 517-534. [ Links ]

    [19]    B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165, (1972) 207-226. [ Links ]

    [20]    B. Muckenhoupt and R. L. Wheeden, Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc. 192, (1974) 261-274. [ Links ]

    [21]    R. O'Neil, Fractional integration in Orlicz spaces, Trans. Amer. Math. Soc. 115, (1963) 300-328. [ Links ]

    [22]    C. Pérez, Weighted norm inequalities for singular integral operators,J. London Math. Soc.49 (1994) 296-308. [ Links ]

    [23]    C. Pérez, Sharp Lp -weighted Sobolev inequalities, Ann. Inst. Fourier (Grenoble) 45 (3), (1995) 809-824. [ Links ]

    [24]    M. Rao and Z.D. Ren, Theory of Orlicz spaces, Monographs and Textbooks in Pure and Applied Mathematics 146, Marcel Dekker, Inc., New York, 1991. [ Links ]

    [25]    J.L. Rubio de Francia, F.J. Ruiz and J. L. Torrea, Calderón-Zygmund theory for vector-valued functions, Adv. in Math. 62 (1986), 7-48. [ Links ]

    [26]    E. Sawyer, Weighted inequalities for the one-sided Hardy-Littlewood maximal functions. Trans. Amer. Math. Soc. 297 (1986), 53-61. [ Links ]

    [27]    C. Segovia and J.L. Torrea, Higher order commutators for vector-valued Calderón-Zygnund operators, Trans. Amer. Math. Soc. 336 (1993), 537-556. [ Links ]